# SDR ASAA0080456

- Difficulty date: July 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-DURING 30K CHECK CORROSION AND CRACKS WERE FOUND ON CUSP WEB, FS1250 TO 1309, LONGERON 18R. REMOVED AND REPLACED WEB IAW DC9 SRM 53-01.
